# SDR 98ZZZX2137

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826CR
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1141
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: B13350081653718
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PERFORMING LAYOVER SERVICE, FOUND BROKEN WIRE ON EMERGENCY ESCAPE PATH LIGHTING SYSTEM AT SEAT ROWS 45 HJ.  BROKEN WIRE REPAIRED.
